# SDR SIMA200924301

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 26,410 hours, 22,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74935
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE INSPECTION ROWS NUMBERED 1 - 3 EMERGENCY LIGHTS AND SERVICE DOOR OVERHEAD LIGHT WERE FOUND TO BE INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 BATTERY AND CHARGER IAW 33 -700-19.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
